# SDR EIA2007023

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Eroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANY FLAP MOLDING SEALS WERE FOUND ERODED AT DIFFERENT LOCATIONS.  ERODED MOLDING SEAL WAS REPLACED, REPAIRED PER N471EV-07-0001.
